# SDR DALA2017081206166

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1189-1195
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AND SCRATCHES ON EXTERNAL FUSELAGE SKIN FROM BS 1189 TO 1195,  BETWEEN 5 AND 6 HRS POSITION.  THE DAMAGED AREA WAS REPAIRED IAW ETI 17-17-126, REV I, AND 559588-14 REV ORIGINAL.
